Homogeneous Structures on Real and Complex Hyperbolic Spaces



Downloads per month over past year

Castrillón López, Marco and Martínez Gadea, Pedro and Swann, Andrew (2009) Homogeneous Structures on Real and Complex Hyperbolic Spaces. Illinois Journal of Mathematics, 53 (2). pp. 561-574. ISSN 0019-2082

[thumbnail of castrillon111pdf.pdf] PDF
Restringido a Repository staff only


Official URL: http://0-projecteuclid.org.cisne.sim.ucm.es/DPubS/Repository/1.0/Disseminate?handle=euclid.ijm/1266934792&view=body&content-type=pdfview_1


The connected groups acting by isometries on either the real or the complex hyperbolic spaces are determined. A Lie-theoretic description of the homogeneous Riemannian, respectively Kähler, structures of linear type on these spaces is then found. On both spaces, examples that are
not of linear type are given.

Item Type:Article
Uncontrolled Keywords:Homogeneous Structures; Hyperbolic Spaces; Isometry Group; Iwasawa Decomposition
Subjects:Sciences > Mathematics > Differential geometry
ID Code:21797
Deposited On:12 Jun 2013 12:57
Last Modified:10 Aug 2018 08:32

Origin of downloads

Repository Staff Only: item control page